MAUDE Adverse Event Report: DENTSPLY IH INC. SIMPLANT GUIDE FILE DS DESIGN; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IH INC. SIMPLANT GUIDE FILE DS DESIGN; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 37472
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.This report is for the digital (guide) planning device.The dental implant device report will be submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that implant placement was attempted.Lab assisted surgical guide was used at the time of implant placement.Punch, drill sequence, and implant was placed.The implant was too deep and angled.Implant was taken out and sutured up for area to heal so it could be attempted again at a later date.

Brand Name
SIMPLANT GUIDE FILE DS DESIGN
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer (Section G)
DENTSPLY IH INC.
590 lincoln street
north waltham MA 02451
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25499771
Report Number1222802-2026-00080
Device Sequence Number10520003
Product Code NDP
UDI-Device Identifier07392532290459
UDI-Public07392532290459
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number37472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown